Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A method for the computation of the Fresnel integrals and related functions


Author: Oscar L. Fleckner
Journal: Math. Comp. 22 (1968), 635-640
MSC: Primary 65.25
MathSciNet review: 0226824
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new method for computing the values of the Fresnel integrals and related functions is developed. Error estimates for the resulting power series are derived, and an application of the technique is discussed.


References [Enhancements On Off] (What's this?)

  • [1] Milton Abramowitz and Irene A. Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, National Bureau of Standards Applied Mathematics Series, vol. 55, For sale by the Superintendent of Documents, U.S. Government Printing Office, Washington, D.C., 1964. MR 0167642 (29 #4914)
  • [2] R. Courant, Differential and Integral Calculus, Vols. I, II, Interscience, New York, 1960.
  • [3] Walter Gautschi, Computational aspects of three-term recurrence relations, SIAM Rev. 9 (1967), 24–82. MR 0213062 (35 #3927)
  • [4] C. D. Hodgman, C. R. C. Standard Mathematical Tables, Chemical Rubber Publishing Co., Cleveland, Ohio, 1959.
  • [5] Eugene Jahnke, Fritz Emde, and Friedrich Lösch, Tables of higher functions, 6th ed. Revised by Friedrich Lösch, McGraw-Hill Book Co., Inc., New York-Toronto-London; B. G. Teubner Verlagsgesellschaft, Stuttgart, 1960. MR 0114317 (22 #5140)
  • [6] T. Pearcey, Table of the Fresnel Integrals, Commonwealth Scientific and Industrial Research Organization, Melbourne, Australia, 1956.
  • [7] SCATRAN Reference Manual, Numerical Computation Laboratory, The Ohio State University, 1964.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1968-0226824-1
PII: S 0025-5718(1968)0226824-1
Article copyright: © Copyright 1968 American Mathematical Society